# SDR GTIA2024082438325

- Difficulty date: August 20, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 30,037 hours, 13,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND L1 AND R2 DOOR ASSIST REQ SERVICING-SERVICED L1 AND R2 DOOR ASSIST IAW AMM 52-10-00 A/C OK FOR CONT SERVICE.
